# SDR FDEA201101060026

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR LT CHORD, RIB 10 TO RIB 16 HAS CORROSION AT 11 EA   NUT PLATES LOCATIONS.  REMOVED LEVEL 1 CORROSION, COMPLIED WITH EA 6-5530-145551.
